# SDR ABXA060161

- Difficulty date: April 12, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 74,480 hours, 26,865 cycles
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Fod
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FROM ILN, NR 3 FIRE WARNING LIGHT AND BELL CAME ON.  AFTER APPROXIMATELY 5 SECONDS, THEN LIGHT WENT OUT.  FIRE WARNING TESTED GOOD.  SECURED NR 3 ENGINE AND LANDED.  POSITIVE OIL PRESSURE INDICATED.  FOUND CHARRED BIRD NEST NEXT TO AFT BOTTOM FIRE LOOP.  CLEANED REMAINING NEST FROM COWLING.  REMOVED AND INSPECTED NR 3 ENGINE MAIN OIL FILTER, CHECKED GOOD.  PERFORMED GROUND RUN.  LEAK CHECKED GOOD.
